# SDR 03FDEA00731

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL HAS CORROSION AT STRINGER 18A CHANNEL BS 939 & 912 UPR SURFACE.   REMOVED AND REPLACED SILL CHANNEL BS 870-940, LBL 65, WL 190 AT STR 18A PER SRM 51-  30-5, 51-30-2.
